# SDR FDEA200903160931

- Difficulty date: March 16, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: A53978210024
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AND SCRATCH IN FUSELAGE DOOR CUT OUT FRAME, C 59A.  REPAIR PERFORMED BY CUT OUT THE DAMAGED FRAME AND INSTALLING FRAME COUPLING   IAW DRAWING R539-70138, APPROVED BY RAS /EFW/9000148/2008 AND EA 6-5310-120181.
